# SDR ASAA1149307

- Difficulty date: February 27, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654654992
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT REINFORCEMENT ANGLE CORRODED BS 767 STR 27R.  REMOVED ANGLE (FAIL SAFE CHORD).  FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 53 00 07 FIG 1.
